# SDR DALA2015102806656

- Difficulty date: October 27, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,736 hours, 23,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 61-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 43L IN AFT CARGO COMPARTMENT FROM FRAME 61 TO FRAME 62, L=0.550, W=0.400 ; D=0.001.  PERMANENT REPAIR IAW SRM 51-42-11, 51-72-11 AND 53-00-13, ITEM 7, FIG 201.
